Sankhya: The Indian Journal of Statistics

1999, Volume 61, Series A, Pt. 2, 276-281

A NOTE ON KERNEL ESTIMATORS FOR POSITIVE VALUED RANDOM VARIABLES

By

A. GUILLAMÓN,

J. NAVARRO,

and

J.M. RUIZ, Universidad de Murcia, Murcia

SUMMARY. We propose in this paper by means of jackknife methods, a kernel estimator for the density function of non negative random variables, with less bias than the estimator obtained in Bagai and Prakasa (1995).

AMS (1991) subject classification. Primary 62G05; secondary 6205.

Key words and phrases. Density estimation, Jackknife method, exponential kernels, kernel-type estimators.

Full paper (PDF)

This article in Mathematical Reviews